Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the finiteness of the class number in a semi-simple algebra


Author: C. G. Latimer
Journal: Bull. Amer. Math. Soc. 40 (1934), 433-435
DOI: https://doi.org/10.1090/S0002-9904-1934-05887-7
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 8 (1933), 610--614
MathSciNet review: 1562876
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05887-7